Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hopethisworks

Please Read...

OK... no one ever responds to my posts. I need some type of information to help me out in these past couple of days. Please, if you know what is going on.... respond for me.

Well I was on acutane for 5 months (november 04 - April 05) And it cleared my acne up 100%, but left me with some scars that im not worrying about for now.

About 3 weeks ago I started getting VERY oily skin again and some bumps (whiteheads) here and there but nothing too major because they would be gone within a day or something.

I went to the derm and he gave me differin at night time and duac during the day. I started using it. My face started to get pretty dry so I use cetaphil moisturizer to keep me moist.

I use dove soap to wash for about 10 seconds and then pat dry. Then I wait about 3-5 mins and put on the Duac. I then wait about 5 mins and put on cetaphil. Within an hour or so my face is extremly oily and red. (duac also burns my face when i put it on, but the burn goes away after 30 mins or so)

The past week or so I have been getting new whiteheads every day (1 or 2). I wait till night time and i clean my hands very good and the area of the whitehead. I pop it and then clean my hands and area right away. Differin dosent burn my face at all... it actually feels cool.

It seems like the duac and differin cannot keep up with my whiteheads any more. I dont want to go on retin-a because of the break-out i always get when im on it. And i DEF dont want to go back on tane again because that breakout is horrible. WHAT SHOULD I DO?!?!?! I've been so depressed lately and i cant even act myself anymore around my girlfriend lately. Its so embarrising that im with such a beutiful girl and we have been dating for some good time now and my face is starting to get recked again. I scheduled an appt with my derm for this week so what should i do people... what should i do.

At night time i use the dove soap to wash and then wait a bit to put on the differin.

Share this post


Link to post
Share on other sites

I think you should try baby powder. It's only ingredient is talc, a mineral, so it's chemical free [and also a tiny bit of fragrance]. It would help with oily skin.

Try vinegar on shoulders....I know it smells, but it worked for Mikka and I'm using it right now and it's pretty good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×